# SDR AALA201801309008

- Difficulty date: January 15, 2018
- Submitted: January 30, 2018
- Operation: Air carrier
- Aircraft: N276AY
- Make and model: Airbus A330-323
- Aircraft serial: 375
- Aircraft time: 76,678 hours, 10,836 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 4E33635
- Condition: Corroded
- Location: Frame 3-36
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE FLOOR PANEL BETWEEN FRAMES 3 AND 36, AND STRINGER 26R. REPLACED THE FLOOR PANEL IAW SRM 53-02-00.
